View Full Version : Vyvanse effects


Breee
04-10-10, 05:04 PM
I was taking concerta and noticed no difference what so ever.
I now am taking Vyvanse it's been not even a week and these are the side effects I've gotten so far.
-No sleep at all, I started on Wed. and its now Saturday and I have not slept. If anything I slept like no more then 10 hours. And the funny thing really is I'm not one bit tired.? I love to sleep.
-I have no appetite at all the thought of food makes me nauseous. If I eat its once a day, and its a little thing. Also I feel I've lost weight but I haven't weighed myself. I'm 5'8 almost 5'9 and I weigh 180 I have an athletic build. I see myself over weight as others don't. I mean the weight lose I wouldn't mind(;
-My mouth gets really dry and I get pretty bad breath
-My heart would beat rapidly once
-I've gotten a few headaches and been dizzy a few times.
Will all this eventually go away?
I haven't really noticed a difference on school since I'm on spring break. I'm hoping this is it.

I want others feedback to know if all this is normal. If I can get responses, please & thank you
-Bree

kristymarie_24
07-28-10, 01:06 PM
those are normal and should pass in a week